# SDR TRAX200600514

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10127
- Aircraft time: 7,092 hours, 4,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ASD CENTER DOOR ANGLE CORRODED.
